# SDR F3LA2021020100007

- Difficulty date: February 1, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N376FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10327
- Aircraft time: 327 hours, 156 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Condition: None
- Location: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: L, A

## Discrepancy

RAD NAV PAGE BLANK AND ACFT DIDN'T CAPTURE THE ILS SIGNAL.   FOUND RMP 1&2 STYBY NAV SWITCH SELECTED. PLACED RMP'S TO NORMAL CONFIG. PERFORMED AFS TEST, TEST OK NO DEFECTS FOUND. ACFT OK FOR SERVICE. AMM 22-96-00-710-001A
